# SDR FDEA201302190367

- Difficulty date: February 19, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LOWER MID-BULKHEAD LOWER FLANGE SHIMS MIGRATING ON BOTH SIDES AFTER FURTHER EVALUATION 3 EA LOCATIONS LT FWD AND AFT AND RT AFT WERE FOUND TO BE IN LIMITS IAW SRM 54-50-90, FIG 201.  REPAIR NR 7 STEP 4D.  TRIMMED THE EXPOSED PLIES AND   SEALED IAW SRM 54-50-90, FIG 201, REPAIR NR 7 STEPS E THRU G.    FOUND OUT OF LIMITS IAW SRM 54-50-90, FIG 201, REPAIR 7, STEP 4D.  REPLACED SHIM IAW SRM 54-50-90, FIG 201, REPAIR 7, STEP 5.  CLASSIFIED AS A MAJOR REPAIR CATAGORY A.
